Acta Mathematica, 2016

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (11 articles)

Volume 216, Issue 1

[1] The Hodge conjecture and arithmetic quotients of complex balls

Nicolas Bergeron Sorbonne Universités, UPMC Université Paris 06, Institut de Mathématiques de Jussieu–Paris Rive Gauche, UMR 7586, CNRS, Université Paris Diderot, Sorbonne Paris Cité, Paris, France John Millson Department of Mathematics, University of Maryland Colette Moeglin CNRS, Institut de Mathématiques de Jussieu-Paris Rive Gauche, UMR 7586, Sorbonne Universités, UPMC Université Paris 06, Université Paris Diderot, Sorbonne Paris Cité, Paris, France

mathscidoc:1701.01008

Acta Mathematica, 216, (1), 1-125, 2014.7
[ Download ] [ 2017-01-08 20:34:06 uploaded by actaadmin ] [ 631 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Regularity of Kähler–Ricci flows on Fano manifolds

Gang Tian School of Mathematical Sciences and Beijing International Center for Mathematical Research, Peking University Zhenlei Zhang School of Mathematics, Capital Normal University

Differential Geometry mathscidoc:1701.10006

Acta Mathematica, 216, (1), 127-176, 2013.10
[ Download ] [ 2017-01-08 20:34:06 uploaded by actaadmin ] [ 644 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 216, Issue 2

[1] Geometric measures in the dual Brunn–Minkowski theory and their associated Minkowski problems

Yong Huang Hunan university Erwin Lutwak New York University Deane Yang New York University Gaoyong Zhang New York University

Analysis of PDEs Differential Geometry Convex and Discrete Geometry mathscidoc:1702.03003

Silver Award Paper in 2017

Acta Mathematica, 216, (2), 325–388, 2016.11
[ Download ] [ 2017-02-05 23:02:26 uploaded by YHuang ] [ 1277 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A complete classification of homogeneous plane continua

Logan C. Hoehn Nipissing University Lex G. Oversteegen University of Alabama at Birmingham

Geometric Analysis and Geometric Topology mathscidoc:1911.43034

Acta Mathematica, 216, (2), 177-216, 2016
[ Download ] [ 2019-11-28 13:17:14 uploaded by actaadmin ] [ 219 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Helicoidal minimal surfaces of prescribed genus

David Hoffman Stanford University Martin Traizet Universit´e Fran¸cois Rabelais Brian White Stanford University

Differential Geometry mathscidoc:1911.43035

Acta Mathematica, 216, (2), 217-323, 2016
[ Download ] [ 2019-11-28 13:21:46 uploaded by actaadmin ] [ 222 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 217, Issue 1

[1] Arnold diffusion in arbitrary degrees of freedom and normally hyperbolic invariant cylinders

Patrick Bernard PSL Research University Vadim Kaloshin University of Maryland at College Park Ke Zhang University of Toronto

Dynamical Systems mathscidoc:1911.43036

Acta Mathematica, 217, (1), 1-79, 2016
[ Download ] [ 2019-11-28 13:27:44 uploaded by actaadmin ] [ 242 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Universality in several-matrix models via approximate transport maps

Alessio Figalli ETH Z¨urich Alice Guionnet Universit´e de Lyon

Probability mathscidoc:1911.43037

Acta Mathematica, 217, (1), 81-176, 2016
[ Download ] [ 2019-11-28 13:31:52 uploaded by actaadmin ] [ 232 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Lower bounds for numbers of real solutions in problems of Schubert calculus

Evgeny Mukhin Indiana University,Purdue University Vitaly Tarasov Indiana University,Purdue University

Quantum Algebra mathscidoc:1911.43038

Acta Mathematica, 217, (1), 177-193, 2016
[ Download ] [ 2019-11-28 13:37:55 uploaded by actaadmin ] [ 298 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 217, Issue 2

[1] Global bifurcation of steady gravity water waves with critical layers

Adrian Constantin King’s College London Walter Strauss Brown University Eugen Varv ˘ aruc ˘ a University of Vienna

Mathematical Physics mathscidoc:1911.43039

Acta Mathematica, 217, (2), 195-262, 2016
[ Download ] [ 2019-11-28 15:21:57 uploaded by actaadmin ] [ 259 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Maximum independent sets on random regular graphs

Jian Ding University of Chicago Allan Sly University of California, Berkeley Nike Sun Stanford University

Probability mathscidoc:1911.43040

Gold Award Paper in 2020

Acta Mathematica, 217, (2), 263-340, 2016
[ Download ] [ 2019-11-28 15:25:24 uploaded by actaadmin ] [ 279 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Local Hodge theory of Soergel bimodules

Geordie Williamson University of Sydney

Representation Theory mathscidoc:1911.43041

Acta Mathematica, 217, (2), 341-404, 2016
[ Download ] [ 2019-11-28 15:28:29 uploaded by actaadmin ] [ 286 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved